Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes air bubble like feeling in the ankle and back?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1372 Questions
Question
The last couple days I have a moving/bubbling feeling near my ankle (around the back and up that muscle above). It feels like something is moving under the skin. It feels different than a muscle spasms, as it doesn't twitch, it rolls along.
Thu, 24 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
Can be neuropathic pain or plantar fasciitis

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, it can be neuropathic pain but can be early signs of planter fasciitis. Though rarely it can also be side effects of benzodiazapine class of drugs which you are using.

Simmilarly vitamin D3, B12 and folic acid deficiencies also need to be ruled out and meanwhile replacement of these and other micronutrients can be started.

Gabapentin or duloxetine can be used to suppress these feelings that you have mentioned. Levels of uric acid should also be reconfirmed.

Using soft rubbery heals or soles should be ensured and hard rigid soles and shoes should be avoided. Wishing you a speedy recovery.

Hope this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor